The nurse is teaching a client who is starting gabapentin fo… | MyMerci
More questions like thisTry ›
Medication Administration

The nurse is teaching a client who is starting gabapentin for neuropathic pain. Which statement shows correct understanding?

Explanation
Gabapentin is taken on schedule and may require gradual titration for benefit. Abrupt discontinuation can cause serious problems, and new mood changes or suicidal thoughts require prompt reporting. Dizziness and somnolence can impair driving, and the client should not double doses or use the drug only as needed unless specifically prescribed that way.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.